# SDR SWAA2020113029549

- Difficulty date: November 7, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 54,342 hours, 32,160 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1304
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LEADING EDGE STA 105.26 RT HORIZONTAL STAB.  REPLACED LEADING EDGE RIB LEADING EDGE STA 105.26 RT HORIZONTAL STABILIZER, IAW B737-700 SRM 51-10-02 AND DWG 186A1304 REV.
